I've had an allergic reaction to penicillin, I've heard four different things from different doctors regarding what I should have done. i went in to see a doctor the other day and the guy didn't even look at my rash/hives... he prescribe prednisone a 5 steroid twice a day 20mg. I took one yesterday at 3pm.. and still the hives are horrible..As well I took a benadryl before bed.. a lot of good that did... I will start the 2nd day cycle today on the prednisone..
Has anyone ever taken Prednisone before for an allergic reaction to Penicillin?
Same thing happened to me and the prednisone made me sick aswell and so did the anti histimes I get a stomach problem each time, I 6 months later am searching for naswers I have found that Aloe Vera Gel soothes the hives Try it, it wont cure them , but it helps. Put Urticaria into your search engine to see if you can get information, all the Meds they dish out and the Expensive trups to the Allergist have not worked for me I am trying to let this thing take its course,looking up anything in Natural'Remedies. Good luck,, some help on the thread here that starts w July 25th ,the posts are very helpful, they put me onto Aloe Vera.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.